Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - V. Chiadò Piat - A. Piatnitski

A variational approach to double-porosity problems

created on 07 Apr 2003
modified by braidesa on 08 Feb 2005

[BibTeX]

Published Paper

Inserted: 7 apr 2003
Last Updated: 8 feb 2005

Journal: Asymptotic Analysis
Volume: 39
Pages: 281-308
Year: 2004

Abstract:

We propose an approach by $\Gamma$-convergence to double-porosity homogenization.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1